Sh:621

Bib entry
@article{Sh:621,
 author = {Eklof, Paul C. and Shelah, Saharon},
 title = {{A non-reflexive Whitehead group}},
 journal = {J. Pure Appl. Algebra},
 fjournal = {Journal of Pure and Applied Algebra},
 volume = {156},
 number = {2-3},
 year = {2001},
 pages = {199--214},
 issn = {0022-4049},
 doi = {10.1016/S0022-4049(99)00152-8},
 mrclass = {20K20 (03E35 03E75 20K35)},
 mrnumber = {1808823},
 mrreviewer = {C. Vinsonhaler},
 doi = {10.1016/S0022-4049(99)00152-8},
 note = {\href{https://arxiv.org/abs/math/9908157}{arXiv: math/9908157}},
 arxiv_number = {math/9908157}
}